Volume 18, issue 3 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
A trivial tail homology for non-$A$–adequate links

Christine Ruey Shan Lee

Algebraic & Geometric Topology 18 (2018) 1481–1513
Bibliography
1 C Armond, The head and tail conjecture for alternating knots, Algebr. Geom. Topol. 13 (2013) 2809 MR3116304
2 C Armond, O T Dasbach, Rogers–Ramanujan type identities and the head and tail of the colored Jones polynomial, preprint (2011) arXiv:1106.3948
3 D Bar-Natan, Khovanov’s homology for tangles and cobordisms, Geom. Topol. 9 (2005) 1443 MR2174270
4 B Cooper, V Krushkal, Categorification of the Jones–Wenzl projectors, Quantum Topol. 3 (2012) 139 MR2901969
5 F Costantino, Integrality of Kauffman brackets of trivalent graphs, Quantum Topol. 5 (2014) 143 MR3229040
6 O T Dasbach, X S Lin, On the head and the tail of the colored Jones polynomial, Compos. Math. 142 (2006) 1332 MR2264669
7 I Frenkel, M Khovanov, C Stroppel, A categorification of finite-dimensional irreducible representations of quantum 𝔰𝔩2 and their tensor products, Selecta Math. 12 (2006) 379 MR2305608
8 S Garoufalidis, T T Q Lê, Nahm sums, stability and the colored Jones polynomial, Res. Math. Sci. 2 (2015) MR3375651
9 C R S Lee, Stability properties of the colored Jones polynomial, preprint (2014) arXiv:1409.4457
10 C R S Lee, R van der Veen, Slopes for pretzel knots, New York J. Math. 22 (2016) 1339 MR3576292
11 W B R Lickorish, An introduction to knot theory, 175, Springer (1997) MR1472978
12 W B R Lickorish, M B Thistlethwaite, Some links with nontrivial polynomials and their crossing-numbers, Comment. Math. Helv. 63 (1988) 527 MR966948
13 N Y Reshetikhin, V G Turaev, Ribbon graphs and their invariants derived from quantum groups, Comm. Math. Phys. 127 (1990) 1 MR1036112
14 L Rozansky, An infinite torus braid yields a categorified Jones–Wenzl projector, Fund. Math. 225 (2014) 305 MR3205575
15 L Rozansky, Khovanov homology of a unicolored B-adequate link has a tail, Quantum Topol. 5 (2014) 541 MR3317343
16 H Wenzl, On sequences of projections, C. R. Math. Rep. Acad. Sci. Canada 9 (1987) 5 MR873400
17 S Yamada, A topological invariant of spatial regular graphs, from: "Knots 90" (editor A Kawauchi), de Gruyter (1992) 447 MR1177441